Asymptotic behavior of large eigenvalues of Jaynes–Cummings type models - Archive ouverte HAL Access content directly
Journal Articles Journal of Spectral Theory Year : 2017

Asymptotic behavior of large eigenvalues of Jaynes–Cummings type models

Abstract

We consider a class of unbounded self-adjoint operators including the Hamiltonian of the Jaynes–Cummings model with the rotating-wave approximation (RWA). The corresponding operators are defined by infinite Jacobi matrices with discrete spectrum. Our purpose is to give the asymptotic behavior of large eigenvalues.

Dates and versions

hal-04409865 , version 1 (22-01-2024)

Identifiers

Cite

Anne Boutet de Monvel, Lech Zielinski. Asymptotic behavior of large eigenvalues of Jaynes–Cummings type models. Journal of Spectral Theory, 2017, 7 (2), pp.559-631. ⟨10.4171/JST/172⟩. ⟨hal-04409865⟩
8 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More